# SDR UALA2011040701678

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,265 hours, 22,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Out Of Tolerance
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TE AFT FLAP,  INBOARD PUSHROD ATTACH BRACKET HAS BEARING LOOSE AND COMING OUT OF BRACKET. REPLACED BRACKET AND BEARING ASSY. BRACKET IS SECURED ON FLAP.
